Medicine Overview of Bhist Tablet
Bhist 16mg Tablet is used in vertigo
and Meniere's disease. It helps to reduce the episodes of vertigo associated with Meniere's disease.
Headache, Nausea, Dyspepsia.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Bhist 16mg Tablet is to be taken with food.
Betahistine can cause mild stomach problems. Taking it with food can help to minimize stomach upset.
Bhist 16mg Tablet improves blood flow in the inner ear which reduces the pressure of excess fluid in the inner ear.
In Depth Information on Bhist Tablet
- Bhist can only decrease the number and severity of attacks of vertigo (dizziness), hearing loss and tinnitus (noise in the ear), it will not completely stop them.
- You may need to take Bhist for 6-12 months to see if it helps to relieve your symptoms. If it helps, then you can continue to use it.
Do not take Bhist if you have a history of hypersensitivity to betahistine or you have pheochromocytoma, a rare tumor of adrenal glands.
Take special care and inform your doctor if you have
- History of porphyria
- Peptic ulcer
- Low blood pressure
- Hereditary problem of intolerance to some sugars
- History of allergic reactions
Bhist Tablet related warnings
Interaction with alcohol is unknown. Please consult your doctor.
Unknown. Human and animal studies are not available. Please consult your doctor.
No information is available on the use of Bhist 16mg Tablet during lactation. Please consult your doctor.
Bhist 16mg Tablet does not usually affect your ability to drive.
Bhist 16mg Tablet is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Bhist 16mg Tablet may not be needed in these patients. Please consult your doctor.
There is limited information available on the use of Bhist 16mg Tablet in patients with liver disease. Please consult your doctor.
If you miss a dose of Bhist 16mg Tablet, skip it and continue with your normal schedule. Do not double the dose.
User Submitted Feedback For Bhist 16mg Tablet
What are you using Bhist Tablet for?
Survey Participants: 1
“The following are the results of on-going survey on 1mg.com for Bhist 16mg Tablet. These results only indicate the perceptions of the website users. Please base your medical decisions only on the advice of a doctor or a registered medical professional.”
Frequently asked questions about Bhist Tablet
Bhist is seen to be useful in the treatment of vertigo associated with a migraine in some clinical studies. However, this is not an approved use and it should be taken only when advised by a doctor. It is indicated for the treatment of vertigo, tinnitus and hearing loss associated with ménière's syndrome.
Use of Bhist is seen to provide long-term relief and good clinical outcomes in patients with paroxysmal positional vertigo when used along with physical maneuver. It is also seen to be beneficial in patients who are unfit or are unable to do the physical maneuvers.
Q. Can I take Bhist with paracetamol?
Bhist can be taken with paracetamol. There are no reported drug drug interactions or harmful effects when they are used together.
No, addictive potential has not been reported with Bhist. It shows no withdrawal symptoms when you stop using this medicine.
Bhist is not indicated for the treatment of dizziness. It is caused by breathing too heavily (hyperventilation) or anxiety. Many a times patient confuse dizziness with vertigo (spinning sensation). It is only indicated for the relief of vertigo, tinnitus (ringing sensation in the ear) and hearing loss associated with Meniere's disease.
Q. Is it safe to take Bhist with propranolol?
Bhist and propranolol can be taken together. Bhist is given in patients with a migraine for the relief of vertigo and propranolol is indicated for preventing the attacks of a migraine. No harmful side effects or any other clinical interactions have been seen when the two drugs are used together.
Bhist does not make you sleepy. Common side effects seen with its use are a headache, nausea, and dyspepsia.
No, Bhist is not an over the counter medicine. It is available with doctor's prescription only.
Q. Can I take Bhist with prochlorperazine?
Bhist and prochlorperazine can be taken together. No harmful side effects or any other clinical interactions have been seen when the two drugs are taken together.
Bhist has not shown to cause an increase in blood pressure. Rather, it can cause a small fall in blood pressure due to its property to dilate blood vessels. Common side effects seen with its use are a headache, nausea, and dyspepsia.
Pheochromocytoma is an adrenal gland tumor and it causes excessive release of hormones like epinephrine and norepinephrine that control heart rate, metabolism, and blood pressure. Bhist may provoke the release of hormones like epinephrine and norepinephrine from the site of this tumor and cause a hypertensive crisis which can be life threatening.
Do not stop taking Bhist until you are asked by your doctor to do so. Keep taking it for as long as your doctor has asked you to. You may need to take Bhist up to 6 months or more for the right effect to come.
No, Bhist is not indicated for the treatment of motion sickness as the present clinical data has not proven its efficacy. Motion sickness is a feeling of nausea and lightheadedness when you travel by train, car or by plane. Bhist is used for decreasing the episodes of recurrent vertigo (spinning sensation) associated with Ménière’s disease (an ear disease).
No, Bhist is not indicated for the treatment of anxiety. It is a histamine analog indicated for decreasing the episodes of recurrent vertigo (spinning sensation) associated with Ménière’s disease (an ear disease).
No, Bhist is not indicated for the treatment of ear infection as it has no antibiotic action. It is a histamine analog indicated for decreasing the episodes of recurrent vertigo (spinning sensation) associated with Ménière’s disease (an ear disease).
Bhist and antibiotics can be taken together. No harmful side effects or any other clinical interactions have been seen when Bhist is taken with antibiotics. However, interactions may exist as there is a large number of Flunarizine with different actions and they can have different effects. So, talk to your doctor before using them together.
No, Bhist is not an antihistamine. It has a histamine-like action which helps in improving blood flow in the inner ear and decreasing vertigo, tinnitus, hearing loss, and nausea.
Q. Can I take Bhist with antihistamine medicines?
Bhist should not be taken with antihistamine medicines like dimenhydrinate as Bhist has histamine like action. Using the two medicines together which have opposite actions may actually lower the efficacy of both the medicines.
Q. Can I take Bhist with ibuprofen?
Bhist can be taken with ibuprofen. There are no reported drug-drug interactions or harmful effects when they are used together.
Use of Bhist has not shown to cause weight gain. Common side effects seen with its use are a headache, nausea, and dyspepsia.
Bhist is safe if used for a prescribed duration in doses as prescribed by your doctor. However, there are some very common side effects that you can experience at effective doses with its use like headache, nausea, and dyspepsia.
Q. Can I take Bhist with vitamin D?
Bhist and vitamin D can be taken together. No harmful side effects or any other clinical interactions have been seen when the two drugs are taken together.
Q. Can I take Bhist with cetirizine?
Bhist should not be taken with cetirizine as it has antihistamine action and Bhist has histamine like action and using the two medicines together may lower the efficacy of either of them.
Bhist is useful in the treatment of nausea and vertigo associated with an underlying ear disease like Meniere's disease. It is also seen to be useful in vertigo associated with a migraine.
Bhist does not treat labyrinthitis, however, it is useful in relieving the symptoms associated with labyrinthitis which includes dizziness, loss of balance, nausea, vomiting, tinnitus, and vertigo.
The maximum level of Bhist is achieved within one hour of oral intake. However, you would start to feel relief in your symptoms in less time.
Bhist has not shown to cause any weight loss. Common side effects seen with its use are a headache, nausea, and dyspepsia. In case you experience any abnormal weight loss while taking Bhist, consult your doctor as it may be due to an underlying condition that needs attention.
Yes, headache is a commonly reported side effect of Bhist. You can take a painkiller like paracetamol or ibuprofen for the relief of your headache. However, if it is very severe and is not controlled by a painkiller, consult your doctor as Bhist may need a dose adjustment.
Q. Can I take Bhist with warfarin?
Bhist and warfarin can be taken together. No harmful side effects or any other clinical interactions have been seen when the two drugs are taken together.
No, Bhist is not a steroid. It is a histamine analog used to treat vertigo, tinnitus and hearing loss associated with Ménière's syndrome
Q. Can I take Bhist with amitriptyline?
Bhist has not been clinically studied when used along with amitriptyline. So there are no reports of any drug-drug interactions or harmful effects when these are used together.
Bhist has not been reported to cause drowsiness. Common side effects seen with its use are a headache, nausea, and dyspepsia.
No, Bhist is not a beta blocker. It is a histamine analog used to treat vertigo, tinnitus and hearing loss associated with Ménière's syndrome. It can cause a small fall in blood pressure due to its property to dilate blood vessels.
No, Bhist is not a diuretic. It is a histamine analog used to treat vertigo, tinnitus and hearing loss associated with Ménière's syndrome. A diuretic is a medicine, which removes excess water and electrolytes from the body through urine.
No, Bhist is not a blood thinner. It is a histamine analog used to treat vertigo, tinnitus and hearing loss associated with Ménière's syndrome.
Q. Can I take Bhist with propranolol?
Bhist and propranolol can be taken together. No harmful side effects or any other clinical interactions have been seen when the two drugs are taken together.
Severely interacts with other drugs like
Taking Bhist with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Medicines with composition Astemizole: Histeeze
Medicines with composition Loratadine: Snizid, Lorzet, Algyfree, Asolor, Awayke, Talor, Lotrax, Lormeg, Alastin, Lortab, Becotab, Alorti, Lortadin, Fozil, Claridin, Log, Alaspan, Loratin, Eldin, Lorid, Tirlor, Loronet, Aller Eze, Lydia, Windlora, Lorsyn, Onlord, Lad
Medicines with composition Acrivastine: Nasorest
Medicines with composition Dimethindene: Foristal
Medicines with composition Cyproheptadine: Add UP, Toncyp, Cypotran, Cypnis L, Cyprosine, Step UP, Pcl, Peritol, Seritol, Practin, Appodin G, Abitol, Apetamin, Apeat, E Mor, Epon, Add App, Apenorm, Ciplactin, Cyproz, D Cypro, Hepdine, Cyprobit, Cyprowin, Rarritol, Apewin, Piclactin, Apetin, Heptidin, Cyproliv, Dincyp, Anabol, Cydin AS, Hiliv, Actin, C Dex, Cypropride, Cyproson, Apel, Practin EN, Anorexin Plus, Cydil, Cyprotol, Tricohep, Cyprollion, Alcotin, Cts, Apeton, Lupactin, Toractin, Appetin PL, Cyptan, Tas, Hiliv DS, Biolactin, Cypodin, Apetiz, Appetin, Cyprigen, Sorbex Plus, Crazy
Medicines with composition Diphenhydramine: Dif, Zendryl
Medicines with composition Hydroxyzine: Ktrax, Averzine, Arotex, A Rex, Evall, Pru, Hyrax, Atarax, Hydroze, Hyzin, Azon, Hydrox, Hicope, Oxyzen, Urtigo, Prunil, Hyzine, Vistarax
Medicines with composition Dimenhydrinate: Draminate
Medicines with composition Cetirizine: Cetrinat, Ctz, Zcet, Atriz, Ceticad, Anglocet, Alego L, Alego, Tencol, Stanhist, Atzine, Lupicet, Allerhin, Cetvik LV, Cetcip, Cetrine, Hicet, Zenrid, Allercet, Cetral, Cetipen, Okacet, Ekon, Citrito, Zyncet, Zyrtec, Setride, Cetfast, One A Day, Mast 1, Cetmet, Cetlong, Cerzin, Novahist, Cetlergy, Simozine, Liancet, Cetree, Alermed, Cope, Ctcom, Cetipen LV, Healcet, Piracit, Cetrizin, Alerid, Terizine, Dio 1, Fastcet Plus, Citicad, CZ 3, Cetmet XP, Antized, Alzine, Ceday, Citizen, Alergin NF, Agrocet, Congy, Alcitra, Encet, Cetripra, Satrin, Citla, Ceticad Plus, Cetiz, CT, Intazin, Cetridoc, Lodizine, Lodizine FT, Alday Kid, Triz, Alergid, Tuzin, Allergin, Cetrahist, G Cet, Setor, Wincet, Kivicet, Suhit Cold, Taurcet, Aurocitine, Ceterid, Eltrizin, Citol, Day One, Citrazan, Okacet AX, Cetritab, Cetq, Cet, Cetag, Zeritin, Cezin, Alday, Alertac, Cetral O, Floramin, Zin, Cetzine, Cetrison, Enzomin, Alerbloc, Coszin, Tancet, Cetnir, Mcet, Bio Act, Eszine, Cetiriz, Odacet, Cetramac, Histacet, Cetnaz, N Zin, Supres, Citimed, Aglocet, Cetcip Cold, Czen, Ekocet, G Cet P, Incid L, Inalam, Hisnofil, Elgnil, Arpicet, Cetrimark, Cetzed, Cetinam, Cetrish AD, Ctz L, Trig
Medicines with composition Levocetirizine: Brethmol Plus, Levohist, Flamoset, Ancer L, Cerzin L, Alergin L, Allrite, Lezyncet, Licit, Genlevo, L Cetron, Lazine, Livy, Spencet L, Alert L, Levodec, Levorid, Allercet L, Vozet, Lcz, Hhlevo, Zylera, Allerhin L, Incid, LEVOCET (WIN-MEDICARE), Zipcet, Glencet, L Dio 1, Levosiz, Lecope, Leset, L Lodizin, Laveta, Alerfix, Xyzal, Uvnil, Teczine, Suhit, Borox, Hicet L, Xyzac, Levosetride D, Covel, Tancet L, L Hist, Ekon XL, Elriz, Hatric, Cetrite, Lecy, LC, Dhak S, Klocet, Encet L, Levozet, Levodus, Levorize, Brunda, Rinocet, Lezine, Alertus, Cetfast L, Lehist, Cetriliv, L Atriz, Argella, Cetiriz L, Locet L, Zocet, Congy L, Lency, Velcet, Zycet L, Alci, Lecenta, Cetlong L, Lezen, Izi, Starcet, Loviroc, Lvt, Livogel, Allegone, Provent, Levogel, LE Zenrid, Cetoz L, Vocet, L Atriz M, Alcet, Levocet, Oriel, Cetcip-L, Leet, Koltus, Fastlev, Alidil, Xevor, Simozine L, Levotrin, Levoscot, Histachek, Healcet L, Leo, Leom, Zeez, Allerzine L, Lupicet L, Fitin, Levohext, Levotrig, Voice, Alertriz, Allfit, Lecet, Lestal, Rincet L, Free, Lerafil, Lebest, Alevict Plus, Lfast, Levee CT, Mozzy, Primecet, Zeroler M, Anticet, Levolyte, Levoset, Lod, Leal, Levozeal, Rizi, Thermal, Levo Cetrimark, Cefid L, Palevo, Cistin L, Alercy, Spalc, L 5, Cetimax, Leocetin, Alergid L, Levotine, Alday Active, Safecet, Sigcet, Lhistriz, Xenocet, Levozin, Lohist, Levotiz, Cetsafe, Axcet, Mocet, Alzene, L Cetra, Lerzin, LE One, Levol
Medicines with composition Mizolastine: Zehist
Medicines with composition Embramine: Mebryl
Medicines with composition Desloratadine: Auriase, Ltcet, Lorday, Dezlorid, Tastylora, DE Argella, Lordil D, Neoloridin, Dyl, Delorta, Delorid, Nucope, Desent, Deslor, Desogold, Dazit, Elora, Eslot, Des OD, Rodera
Medicines with composition Promethazine: Phenergan, Emin, Emigan, Phena, Phenzee, Promeron, Avomine, Diocalm, Emispan, Prometh, Phenermin, Premagan, Propazine, Apizine, Pmz, Pronet
Medicines with composition Fexofenadine high strength: Tadil, Fexodine
One of the following vendor pharmacies will deliver Bhist 16mg Tablet: HAT, RPP, BAP, EVP, CHP, RHW, OLT, MDH, SLN, BHM, ESY, ABP, AAY, HIP, HGI, HZF, SCH, HBV, MSD, SAF, DAO, AMR, AYM, FGH, RSA, OIP, LHA, KIS, KHC, IAD, BMJ, BHP, MAM, GTK, DGN, DHR, TRP, TOM, HSP, SHC, ANT, NVL, UBL, NXG, 9T9, TNH, DZY, SGH, SGC, PRN, AGT, VNS, P2P, TFP, WHL, RDR, BIO, JVN, JSL, RWP, HNP, USF, MAK, NNP, GPP, NTB, BLE, VRS, HTS, SDM, NVY, DYG, MPC, EQN, NWP, EPS, GBL, SHD, PTI, UMP, GPT, BSN, MAP, ATP, AVS, KHH, RKS, SWP, JIV, SVH, KMC, DPP, AYU, QTM, RSS, SWA, SRG, SSA, DPL, BBS, BGS, ATL, ADT, QLF, SPD, NAS, INC, JBT, STA, ARD, HEX, GHR, BLS, PLT, NSL, AWS, SJP, VJS, SBL, ZPR, OWP, ENP, GNC, NDP, EMB, LMS, WSI, PVP, THP, BTM, MDO, SYN, LCC, ZVP, MAX, DFP, RHL, RUS, DVH, PEN, HPC, DHP, RDH, OHM, MLC, SVS, PWN, AAR, PMA, BAL, GTC, HMP, IPL, MMS, PNT, SBA, RJH, BDN, RPI, CLT, JHC, PPR, BHS, SMN, ZEL, VDH, JVO